# SDR 2003UALA00932

- Difficulty date: December 3, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 8,475 hours, 3,436 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT APPROX 1 FT BY 1 FT UNDER LT STATIC PORT.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED PER SRM 53-00-11 & SRM 51-47-00.
